# SDR UIEA2021051801142

- Difficulty date: May 18, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,211 hours, 20,860 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Panel
- Part number: 233N321211
- Part serial: D01362
- Condition: Faulted
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CHECKLIST FOUND RH FWD WINDOW HEAT KORRY SWITCH LIGHTS INOP. RELAMPED AND SWITCH WOULD NOT RETURN TO ORIGINAL CONFIQURATION( REMOVED AND REPLACED WINDOW HEAT CONTROL PANEL IAW AMM 30-41-02. OPS CHECK GOOD. NO DEFECTS NOTED. )
